# SDR 20000515AP052

- Difficulty date: August 20, 1999
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 2024T3
- Condition: Cracked
- Location: Nr 6 Krueger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD BRACKET HAS .015625 INCH VISIBLE CRACK AT OUTBOARD END BETWEEN BEND RADIUS AND BOLT HOLE WHERE NR 6 LEADING EDGE FLAP ACTUATOR MOUNTS.  REMOVED FABRICATED AND INSTALLED BRACKET IAW SRM''S 51-30-1 PAGE 1, 51-20-1 FIG 7, 51-30-2 PAGE 6.  (M)
